English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Matrix problems and stable homotopy types of polyhedra

MPS-Authors
/persons/resource/persons235176

Drozd,  Yuriy A.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Drozd, Y. A. (2004). Matrix problems and stable homotopy types of polyhedra. Central European Journal of Mathematics, 2(3), 420-447.


Cite as: http://hdl.handle.net/21.11116/0000-0004-30AD-3
Abstract
There is no abstract available